yes there is a reaction in my experince, they tend to both make you very sleepy particulary when combined. I wouldnt do this intentionally though if I were you if it can be avoided, because in my experince the rebound lasts for about 3 days with worse anxiety than is even typical for the taker.
During a series of treatments I had in office last year, a biological antigen is used that requires high doses of IV benadryl to be administered every dose in order to ensure the body doesnt go into an allergic amphalatic shock suddenly. That thought caused me a great deal of anxiety, so my doctor also adminstered 2 mgs of an IV benzopine. Knocked me out cold every time for the whole 4 hour infusion, but my god I reeled for those three days afterwards. I put a halt to this with the last 4 treatments and felt much improved. Just something to consider.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.